Aller-Ease Non-Drowsy 180mg Tablets - 15 Ct.
- Fexofenadine hydrochloride 180 mg antihistamine
- Non-drowsy formula
- Temporarily relieves indoor and outdoor allergy symptoms in adults and children 12 years and over
- One dose provides 24 hour relief of sneezing, runny nose, itchy, watery eyes and itchy nose or throat
- Compare to active ingredient of Allegra Allergy
- Weight: Approximately: .06 pounds
- Shipping Dimensions: Approximately 4.4 x 3.4 x 1 inches.
- This product cannot be shipped to: CA